Mathematical Control and Related Fields (MCRF)

Finite-time stabilization of a network of strings
Pages: 721 - 742, Issue 4, December 2015

doi:10.3934/mcrf.2015.5.721      Abstract        References        Full text (580.7K)           Related Articles

Fatiha Alabau-Boussouira - Institut Elie Cartan de Lorraine, UMR-CNRS 7502, Université de Lorraine, Ile du Saulcy, 57045 Metz Cedex 1, France (email)
Vincent Perrollaz - Laboratoire de Mathématiques et Physique Théorique, Université de Tours, UFR Sciences et Techniques, Parc de Grandmont, 37200 Tours, France (email)
Lionel Rosier - Centre Automatique et Systèmes, MINES ParisTech, PSL Research University, 60 Boulevard Saint-Michel, 75272 Paris Cedex 06, France (email)

1 K. Ammari and M. Jellouli, Stabilization of star-shaped networks of strings, Differential and Integral Equations, 17 (2004), 1395-1410.       
2 K. Ammari, M. Jellouli and M. Khenissi, Stabilization of generic trees of strings, J. Dyn. Control Syst., 11 (2005), 177-193.       
3 A. Bacciotti and L. Rosier, Liapunov Functions and Stability in Control Theory, $2^{nd}$ edition, Communications and Control Engineering Series, Springer-Verlag, Berlin, 2005.       
4 S. P. Bhat and D. S. Bernstein, Finite-time stability of continuous autonomous systems, SIAM J. Control Optim., 38 (2000), 751-766.       
5 S. Cox and E. Zuazua, The rate at which energy decays in a string damped at one end, Indiana Univ. Math. J., 44 (1995), 545-573.       
6 R. Dáger and E. Zuazua, Controllability of tree-shaped networks of vibrating strings, C. R. Acad. Sci. Paris Sér. I Math., 332 (2001), 1087-1092.       
7 R. Dáger and E. Zuazua, Wave Propagation, Observation and Control in 1-d Flexible Multi-Structures, Mathématiques & Applications (Berlin) [Mathematics & Applications], 50, Springer-Verlag, Berlin, 2006.       
8 M. Gugat, Optimal boundary feedback stabilization of a string with moving boundary, IMA J. Math. Control Inform., 25 (2008), 111-121.       
9 M. Gugat, M. Dick and G. Leugering, Gas flow in fan-shaped networks: Classical solutions and feedback stabilization, SIAM J. Control Optim., 49 (2011), 2101-2117.       
10 M. Gugat and M. Sigalotti, Stars of vibrating strings: Switching boundary feedback stabilization, Netw. Heterog. Media, 5 (2010), 299-314.       
11 V. T Haimo, Finite time controllers, SIAM J. Control Optim., 24 (1986), 760-770.       
12 V. Komornik, Exact Controllability and Stabilization. The Multiplier Method, RAM: Research in Applied Mathematics, Masson, Paris; John Wiley & Sons, Ltd., Chichester, 1994.       
13 J. E. Lagnese, G. Leugering and E. J. P. G. Schmidt, Modeling, analysis and control of dynamic elastic multi-link structures, Systems & Control: Foundations & Applications, Birkhäuser Boston, Inc., Boston, MA, 1994.       
14 A. Majda, Disappearing solutions for the dissipative wave equation, Indiana Univ. Math. J., 24 (1974/75), 1119-1133.       
15 E. Moulay and W. Perruquetti, Finite-time stability and stabilization: state of the art, in Advances in Variable Structure and Sliding Mode Control, Lecture Notes in Control and Inform. Sci., 334, Springer, Berlin, 2006, 23-41.       
16 V. Perrollaz and L. Rosier, Finite-time stabilization of hyperbolic systems over a bounded interval, in 1st IFAC workshop on Control of Systems Governed by Partial Differential Equations (CPDE2013), 2013, 239-244.
17 V. Perrollaz and L. Rosier, Finite-time stabilization of $2\times 2$ hyperbolic systems on tree-shaped networks, SIAM J. Control Optim., 52 (2014), 143-163.       
18 Y. Shang, D. Liu and G. Xu, Super-stability and the spectrum of one-dimensional wave equations on general feedback controlled networks, IMA J. Math. Control and Inform., 31 (2014), 73-99.       
19 J. Valein and E. Zuazua, Stabilization of the wave equation on 1-D networks, SIAM J. Control Optim., 48 (2009), 2771-2797.       
20 Y. Zhang and G. Xu, Controller design for bush-type 1-D wave networks, ESAIM Control Optim. Calc. Var., 18 (2012), 208-228.       
21 Y. Zhang and G. Xu, Exponential and super stability of a wave network, Acta Appl. Math., 124 (2013), 19-41.       
22 G. Q. Xu, D. Y. Liu and Y. Q. Liu, Abstract second order hyperbolic system and applications to controlled network of strings, SIAM J. Control Optim., 47 (2008), 1762-1784.       

Go to top